Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/51828
Title: Non-linear Fluxes & Second Order Coefficients
Authors: Rastogi, R P
Shabd, Ram
Issue Date: Sep-1982
Publisher: NISCAIR-CSIR, India
Page(s): 859-868
URI: http://nopr.niscair.res.in/handle/123456789/51828
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.21A(09) [September 1982]

Files in This Item:
File Description SizeFormat 
IJCA 21A(9) 859-863.pdf4.02 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.